RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 260, Number 4, Pages 803–805 (Mi dan44753)  

MATHEMATICS

Two-dimensional geometry

G. G. Mikhailichenko

Novosibirsk State Pedagogical Institute

Full text: PDF file (455 kB)

Bibliographic databases:

Document Type: Article
UDC: 513.811
Presented: A. D. Aleksandrov
Received: 27.03.1981

Citation: G. G. Mikhailichenko, “Two-dimensional geometry”, Dokl. Akad. Nauk SSSR, 260:4 (1981), 803–805

Citation in format AMSBIB
\Bibitem{Mik81}
\by G.~G.~Mikhailichenko
\paper Two-dimensional geometry
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 260
\issue 4
\pages 803--805
\mathnet{http://mi.mathnet.ru/dan44753}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0631804}
\zmath{https://zbmath.org/?q=an:0489.51010}


Linking options:
  • http://mi.mathnet.ru/eng/dan44753
  • http://mi.mathnet.ru/eng/dan/v260/i4/p803

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:5
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019